# SDR V0XD20161113197

- Difficulty date: November 9, 2016
- Submitted: November 13, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CC670322013
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT AND RT INTERCOSTALS FOUND NOSE JACK FITTING CRACKED ON UPPER RIGHT SIDE.  REMOVED AND REPLACED CRACKED NOSE JACK FITTING IAW SRM 51-42-21.
